# SDR A6WA202101257564

- Difficulty date: January 16, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Flange
- Part number: 601R626765
- Condition: Gouged
- Location: Fuel Pressure Bo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE BOX AFT UPPER FLANGE, INBOARD AND OUTBOARD CORNERS GOUGED BLEND OUT DAMAGE ON FUEL PRESSURE BOX AFT UPPER RT FLANGE, 0.390 L X 0.120 W X 0.045 D, REF REO 601R-28-20-044, REV A DATE: 2021-01-21.  BLENDED OUT DAMAGE ON FUEL PRESSURE BOX AFT UPPER LT FLANGE, P(1) 0.245 L X 0.120 W X 0.050 D, P(2) 0.155 L X 0.120 W X 0.015 D, P(3) 0.220 L X 0.120 W X 0.080 D, REF. REO 601R-28-20-044 , REV A DATE: 2021-01-21.  PERFORMED HFEC INSPECTION ON FUEL PRESSURE BOX AFT UPPER FLANGE, INBOARD AND OUTBOARD CORNERS, REF REO 601R-28-20-044, REV A DATE: 2021-01-21 AND CRJ200 PART (1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021.  APPLIED SURFACE PROTECTION ON REWORKED AREAS, REF REO 601R-28-20-044, REV A DATE: 2021-01-21.
